×

The oscillation of certain higher-order functional differential equations. (English) Zbl 1070.34083

Oscillation criteria are established for functional-differential equations of the general form \[ \begin{split}(d/(dt))([(1/(a_{n-1}(t)))(d/(dt))(1/(a_{n-2}(t)))(d/(dt))\\ \dots(1/(a(t)))(d/(dt))x(t)]^{\alpha})+q(t)f(x[g(t)])=0,\end{split} \] where \(n\) is even.

MSC:

34K11 Oscillation theory of functional-differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Agarwal, R.P.; Grace, S.R., The oscillation of higher order differential equations with deviating arguments, Computers math. applic., 38, 3/4, 185-199, (1999) · Zbl 0935.34058
[2] R.P. Agarwal and S.R. Grace, Oscillation criteria for higher order functional differential equations. In Proc. Seventh Int. Conf. on Nonlinear Functional Analysis and Applications, Nova Science Publishers, New York (to appear). · Zbl 1082.34056
[3] R.P. Agarwal and S.R. Grace, Oscillation theorems for certain functional differential equations of higher order, Mathl. Comput. Modelling (to appear). · Zbl 1061.34047
[4] R.P. Agarwal and S.R. Grace, On the oscillation of certain second order differential equations, Mathematical Science Research Journal (to appear). · Zbl 0958.34027
[5] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation criteria for certain nth order differential equations with deviating arguments, J. math. anal. appl., 262, 601-622, (2001) · Zbl 0997.34060
[6] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation theory for second order dynamic equations, (2003), Taylor & Francis London · Zbl 1070.34083
[7] R.P. Agarwal, S.R. Grace and D. O’Regan, Linearization of second order sublinear oscillation theorems, Communications in Applied Sciences (to appear).
[8] R.P. Agarwal, S.R. Grace and D. O’Regan, Linearization of second order superlinear oscillation theorems. Mathl. Comput. Modelling (to appear). · Zbl 1073.34032
[9] Grace, S.R.; Lalli, B.S., A comparison theorem for general nonlinear ordinary differential equations, J. math. anal. appl., 120, 39-43, (1986) · Zbl 0628.34037
[10] Kartsatos, A.G., On nth order differential inequalities, J. math. anal. appl., 52, 1-9, (1975) · Zbl 0327.34012
[11] Agarwal, R.P.; Grace, S.R., Oscillation of certain functional differential equations, Computers math. applic., 38, 5/6, 143-153, (1999) · Zbl 0935.34059
[12] Agarwal, R.P.; Grace, S.R.; O’Regan, D., Oscillation theory for difference and functional differential equations, (2000), Kluwer Dordrecht · Zbl 0969.34062
[13] Grace, S.R., Oscillatory and asymptotic behavior of delay differential equations with a nonlinear damping term, J. math. anal. appl., 168, 306-318, (1992) · Zbl 0769.34049
[14] Grace, S.R., Oscillation theorems for certain functional differential equations, J. math. anal. appl., 184, 100-111, (1994) · Zbl 0803.34068
[15] Grace, S.R., Oscillation criteria of comparison type for nonlinear functional differential equations, Math. nachr., 173, 177-192, (1995) · Zbl 0830.34061
[16] Grace, S.R.; Lalli, B.S., Oscillation theorems for nth order delay differential equations, J. math. anal. appl., 91, 352-366, (1983) · Zbl 0546.34055
[17] Kitamura, Y., Oscillation of functional differential equations with general deviating arguments, Hiroshima math. J., 15, 445-491, (1985) · Zbl 0599.34091
[18] Kusano, T.; Lalli, B.S., On oscillation of half-linear functional differential equations with deviating arguments, Hiroshima math. J., 24, 549-563, (1994) · Zbl 0836.34081
[19] Hardy, G.H.; Littlewood, J.E.; Polya, G., Inequalities, (1988), Cambridge Univ. Press · Zbl 0634.26008
[20] Philos, Ch.G., On the existence of nonoscillatory solutions tending to zero at oo for differential equations with positive delays, Arch. math., 36, 168-178, (1981) · Zbl 0463.34050
[21] Koplatadze, R.G.; Chanturia, T.A., On oscillatory and monotone solutions of first order differential equations with deviating arguments, Differential’nye uravnenija, 18, 1463-1465, (1982) · Zbl 0496.34044
[22] Agarwal, R.P.; Shieh, S.-H.; Yeh, C.C., Oscillation criteria for second order retarded differential equations, Mathl. comput. modelling, 26, 4, 1-11, (1997) · Zbl 0902.34061
[23] Mahfoud, W.E., Remarks on some oscillation theorems for nth order differential equations with a retarded argument, J. math. anal. appl., 62, 68-80, (1978) · Zbl 0373.34036
[24] Elbert, Á., A half-linear second order differential equation, Qualitative theory of differential equations, Szeged-societas janos bolyai, colloq. math. soc. janos bolyai, Volume 30, 153-180, (1979)
[25] Elbert, Á.; Kusano, T., Oscillation and nonoscillation theorems for a class of second order quasilinear differential equations, Acta math. hungar., 56, 325-336, (1990) · Zbl 0732.34035
[26] Wong, P.J.Y.; Agarwal, R.P., Oscillation theorems and existence criteria of asymptotically monotone solutions for second order differential equations, Dynam. systems appl., 4, 477-496, (1995) · Zbl 0840.34021
[27] Wong, P.J.Y.; Agarwal, R.P., Oscillatory behavior of solutions of certain second order nonlinear differential equations, J. math. anal. appl., 198, 813-829, (1996) · Zbl 0889.39009
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.